I was diagnosed hypothyroid April 2012 and started on 25mcg levothyroxine. Dosage gradually increased and have now been on 100mcg for just over two weeks. I've become aware that diarrhoea in the mornings has become a problem, to the extent that I am reluctant to go out in the mornings. By after lunch it has cleared up. I take my levothyroxine as soon as I wake up, wait 40 minutes before eating and drinking, but often need to go even before breakfast. I've been trying a gluten-free diet but only 4 days so far - doesn't seem to have made a difference. It has to be something to do with the levothyroxine. The obvious answer is that I am over-medicated but my pulse is normal, I don't feel any different and I haven't lost any weight. I've just ordered a test kit from Blue Horizon today so I have something else when I see my GP next week. In the meantime, any ideas?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.